Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Extra long period after starting birth control

I'm 27 and started my period and then the next day started bith conrtol for the first time in 2 years after having my son. Now 8 days later I am still on my period. It is lightening but seems like it will never stop. The cramping was really bad at first and I had a lot of clotting. Any idea what's going on?

Answer Question
 
Anonymous

Asked by Anonymous at 9:22 PM on Dec. 30, 2009 in Health

Answers (2)
  • You haven't been on the pill in 2 yrs and your body is getting adjusted to the pill and you may bleed for a month it's new stuff in your body that haven't been there for two yrs NORMAL. Your doctor will and should have told you the same thing.
    Anonymous

    Answer by Anonymous at 9:46 PM on Dec. 30, 2009

  • I got on the patch for period control, but my ankle swelled to the size of a baseball, and I had a period that lasted two weeks. I took off the patch and I haven't used anything since. My husband had already had a vasectomy so it wasn't pregnancy I was avoiding, I just wanted to go back to the days pre-pregnancy when I was on the pill and only had 3 very light days of a period and nearly no cramps. But alas, my body has changed - I didn't want to take the pill because I had two children under the age of 2, there was no way I was going to remember to take my pill every day. LOL
    texassahm

    Answer by texassahm at 3:22 AM on Dec. 31, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.